Information on precautionary site access restrictions to Fermilab's Batavia site in response to coronavirus/COVID-19
We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/
For public events you may use either https://library.fnal.gov/indico-search/ or your browser's search engine: "your search string" site:indico.fnal.gov

Winter Workshop on Electric Dipole Moments (EDMs13)

US/Central
One West Conference Room (Fermi National Accelerator Laboratory)

One West Conference Room

Fermi National Accelerator Laboratory

P. O. Box 500 Batavia, Illinois
Andreas Kronfeld (Fermi National Accelerator Laboratory), Bob Tschirhart (Fermi National Accelerator Laboratory)
Description
The objective of this workshop is to provide a pedagogical overview of the theory of electric dipole moments (EDMs) of leptons, nucleons, nuclei, and atoms.  The Project X accelerator will enable measurements of muon, proton, neutron, and several atomic EDMs.  Some aspects of the theory, especially the more complicated systems, are not especially well-known in the HEP community, bringing in aspects of hadronic, nuclear and atomic physics.  At the same time, the motivation for these measurements lies in fundamental physics, as a nonzero EDM is a clear sign of CP violation.  We shall also explore connections to flavor physics, Higgs physics, and other complementary aspects of collider physics.

Support
    • 4:00 PM 5:00 PM
      Colloquium: Electric Dipole Moments 1h Auditorium

      Auditorium

      Fermi National Accelerator Laboratory

      Speaker: Klaus Kirch (PSI)
      Slides
    • 8:50 AM 9:00 AM
      Announcements One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Convener: Dr Andreas Kronfeld (Fermilab)
      slides
    • 9:00 AM 10:00 AM
      Sources of EDMs in the Standard Model 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Maxim Pospelov (U Victoria)
      Slides
    • 10:00 AM 11:00 AM
      Dimension-Six Operators at Many Scales 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Michael Ramsey-Musolf (U Wisconsin)
      Slides
    • 11:00 AM 11:10 AM
      Group photo 10m Atrium

      Atrium

      Fermi National Accelerator Laboratory

    • 11:10 AM 11:30 AM
      Coffee Break 20m Atrium

      Atrium

      Fermi National Accelerator Laboratory

    • 11:30 AM 12:30 PM
      Nucleon Matrix Elements 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Dr Adam Ritz (University of Victoria)
      Slides
    • 12:30 PM 1:30 PM
      Lunch 1h Wilson Hall Café

      Wilson Hall Café

      Fermi National Accelerator Laboratory

    • 1:30 PM 2:30 PM
      Searches for CP Violation at Colliders 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Dr JiJi Fan (Harvard University)
      Slides
    • 2:30 PM 3:30 PM
      Lattice-QCD Calculations for EDMs 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Taku Izubuchi (Brookhaven National Laboratory)
      Slides
    • 3:30 PM 4:00 PM
      Coffee Break 30m Atrium

      Atrium

      Fermi National Accelerator Laboratory

    • 4:00 PM 4:10 PM
      Welcome 10m One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Dr Pier Oddone (Fermilab)
    • 4:10 PM 4:50 PM
      EDMs and Baryogenesis 40m One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Vincenzo Cirigliano (LANL)
      Slides
    • 4:50 PM 5:20 PM
      <i>CP</i> violation in nuclear beta decay and EDMs 30m One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Sean Tulin (University of Michigan)
      Slides
    • 5:20 PM 5:50 PM
      EDM of Light Nuclei in Chiral Effective Field Theory 30m One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Emanuele Mereghetti (Lawrence Berkeley National Laboratory)
      Slides
    • 6:30 PM 9:00 PM
      Workshop Dinner Chez Leon

      Chez Leon

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
    • 9:00 AM 10:00 AM
      Susy Origins of EDMs 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Dr Marcela Carena (Fermilab)
      Slides
    • 10:00 AM 11:00 AM
      Non-Susy Origins of EDMs 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Prof. Susan Gardner (U Kentucky)
      Slides
    • 11:00 AM 11:30 AM
      Coffee Break 30m Atrium

      Atrium

      Fermi National Accelerator Laboratory

    • 11:30 AM 12:30 PM
      Interplay of EDMs with Higgs and Flavor Physics 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Wolfgang Altmannshofer (Fermilab)
      Slides
    • 12:30 PM 1:30 PM
      Lunch 1h Wilson Hall Café

      Wilson Hall Café

      Fermi National Accelerator Laboratory

    • 1:30 PM 2:30 PM
      Nuclear Structure and EDMs 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Jonathan Engel (University of North Carolina)
      Slides
    • 2:30 PM 3:30 PM
      Atomic and Molecular EDMs 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Jonathan Sapirstein (Notre Dame)
      Slides
    • 3:30 PM 4:00 PM
      Coffee Beak 30m WH2X Gallery

      WH2X Gallery

      Fermi National Accelerator Laboratory

    • 4:00 PM 5:00 PM
      JETP Seminar: EDM Experiments with Project X 1h One West Conference Room

      One West Conference Room

      Fermi National Accelerator Laboratory

      P. O. Box 500 Batavia, Illinois
      Speaker: Z-T Lu
      Slides